Clarityn Allergy 10mg Tablets uses the active ingredient Loratadine, an antihistamine, to help to reduce your allergy symptoms. Antihistamines reduce the effects of a substance called histamine which the body produces when you are allergic to something. Clarityn Allergy Tablets help to relive symptoms like sneezing, runny or itchy nose, and burning or itchy eyes in adults can children over 2 years who weigh more than 30kg. Clarityn Allergy Tablets can also help to relieve the symptoms of urticaria (itching and redness) that is often known as hives or nettle rash. Symptoms will be reduce for the whole day and you should be able to continue your normal daily activities and sleep.
Key features of Clarityn Allergy Tablets
Please read the enclosed leaflet carefully before use.
For oral use
Adults and children over 12 years: Take 1 x tablet daily.
You must talk to a doctor if you do not feel better or if you feel worse. You must be at least 16 years old to purchase this product. If you have severe liver problems your doctor or pharmacist may advise you to take the recommended amount every other day. If this applies to you follow their instructions. Always take this medicine exactly as described. Check with your doctor, pharmacist or nurse if you are not sure. Hazards and Cautions: Before you take this product: Do not exceed the stated dose. Do not take Clarityn Allergy Tablets if: You are allergic (hypersensitive) to Loratadine or any of the other ingredients of this medicine. You are pregnant or breastfeeding. Talk to your doctor, pharmacist or nurse before taking Clarityn Allergy Tablets if: You have liver disease. You are scheduled to have any skin tests for allergies. Do not take Clarityn Allergy Tablets for two days before having these tests. This is because it may affect the test results. If any of the above apply to you (or you are not sure), talk to your doctor, pharmacist or nurse before taking this product. If symptoms persist consult your doctor or pharmacist. This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist. Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies. Keep all medicines out of the reach of children.
Most people do not have any side effects after taking Clarityn Allergy, but as with all medicines, it may not suit everyone.
The following side effects have occurred, but only rarely :
Active ingredients: Each tablet contains Loratadine 10mg.
Other ingredients: Lactose monohydrate, Maize starch, Magnesium stearate.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
Clear as a bell
Best price yet for this size of pack.
The hayfever season is fast approaching and for me Clarityn seems to work quickest and last the longest. This deal with Chemist Direct was fab and the tablets arrived very quickly.
I have suffered from chest problems for years and did not realise that they usually were the result of a headcold, upper airway problem first which then went onto my chest. After a particularly bad bout when caravanning in a wooded area I was advised that I may have an allergy and my wife advised me to try Clarityn, to my surprise they seemed to work immediately and I have been taking them now for a year, I went through this winter without the usual chest problems, no side affects for me, brilliant.